Bondage number of grid graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Bondage number of grid graphs

Abstrakt

The bondage number b(G) of a nonempty graph G is the cardinality of a smallest set of edges whose removal from G results in a graph with domination number greater than the domination number of G. Here we study the bondage number of some grid-like graphs. In this sense, we obtain some bounds or exact values of the bondage number of some strong product and direct product of two paths.

Cytowania

  • 7

    CrossRef

  • 7

    Web of Science

  • 6

    Scopus

Cytuj jako

Autorzy (3)

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
DISCRETE APPLIED MATHEMATICS nr 167, strony 94 - 99,
ISSN: 0166-218X
Język:
angielski
Rok wydania:
2014
Opis bibliograficzny:
Dettlaff M., Lemańska M., Yero I.: Bondage number of grid graphs// DISCRETE APPLIED MATHEMATICS. -Vol. 167, (2014), s.94-99
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.dam.2013.11.020
Weryfikacja:
Politechnika Gdańska

wyświetlono 26 razy

Publikacje, które mogą cię zainteresować

Meta Tagi